Article: A revision of the chalcid-flies of the genus Harmolita of America north of Mexico.
Add this to your Mendeley library Report an error

Title

A revision of the chalcid-flies of the genus Harmolita of America north of Mexico.

By



Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

55

Pages

433--471

Contributed by

BioStor

Title

A revision of the chalcid-flies of the genus Harmolita of America north of Mexico.

By

Phillips, W J
Emery, W T

Genre

Article

Date of Publication

1918

Original Publication

Proceedings of the United States National Museum

Volume

55

Pages

433--471

Contributed by

BioStor

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>A revision of the chalcid-flies of the genus Harmolita of America north of Mexico.</title>
</titleInfo>
<name>
<namePart>Phillips, W J</namePart>
</name>
<name>
<namePart>Emery, W T</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>55</number>
</detail>
<extent unit="pages">
<start>433</start>
<end>471</end>
</extent>
<date>1918</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/37603</identifier>
</mods>

Download BibTeX citation

@article{bhlpart37603,
title = {A revision of the chalcid-flies of the genus Harmolita of America north of Mexico.},
journal = {Proceedings of the United States National Museum},
volume = {55},
url = {http://www.biodiversitylibrary.org/part/37603},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Phillips, W J and Emery, W T},
year = {1918},
pages = {39},
}

Download EndNote citation

%0 Journal Article
%A Phillips, W J Emery, W T
%D 1918
%T A revision of the chalcid-flies of the genus Harmolita of America north of Mexico.
%J Proceedings of the United States National Museum
%V 55
%U http://www.biodiversitylibrary.org/part/37603